EconPapers    
Economics at your fingertips  
 

Details about Dejian Tian

Homepage:https://scholar.googto.com/citations?user=kUWR07sAAAAJ&hl=zh-CN&oi=ao
Workplace:中国矿业大学

Access statistics for papers by Dejian Tian.

Last updated 2024-07-06. Update your information in the RePEc Author Service.

Short-id: pti205


Jump to Journal Articles

Working Papers

2025

  1. Set-valued Star-Shaped Risk Measures
    Papers, arXiv.org Downloads

2023

  1. Dynamic star-shaped risk measures and $g$-expectations
    Papers, arXiv.org Downloads View citations (1)
  2. Optimal consumption and portfolio selection with Epstein-Zin utility under general constraints
    Papers, arXiv.org Downloads View citations (1)
  3. Robust optimized certainty equivalents and quantiles for loss positions with distribution uncertainty
    Papers, arXiv.org Downloads View citations (1)

2022

  1. Pricing principle via Tsallis relative entropy in incomplete market
    Papers, arXiv.org Downloads

Journal Articles

2021

  1. Generalized entropic risk measures and related BSDEs
    Statistics & Probability Letters, 2021, 174, (C) Downloads View citations (4)
  2. Lp (1
    Communications in Statistics - Theory and Methods, 2021, 50, (8), 1856-1872 Downloads
  3. Portfolio choices: comparative statics under both expected return and volatility uncertainty
    Quantitative Finance, 2021, 21, (6), 1027-1035 Downloads

2020

  1. Representation theorems for WVaR with respect to a capacity
    Statistics & Probability Letters, 2020, 158, (C) Downloads View citations (1)

2019

  1. Existence and uniqueness of solutions for BDSDEs with weak monotonicity coefficients
    Statistics & Probability Letters, 2019, 153, (C), 48-55 Downloads View citations (1)

2016

  1. Comparative statics under κ-ambiguity for log-Brownian asset prices
    International Journal of Economic Theory, 2016, 12, (4), 361-378 Downloads

2014

  1. Optimal risk-sharing under mutually singular beliefs
    Mathematical Social Sciences, 2014, 72, (C), 41-49 Downloads View citations (1)

2013

  1. Lp solutions to backward stochastic differential equations with discontinuous generators
    Statistics & Probability Letters, 2013, 83, (2), 503-510 Downloads

2011

  1. One-dimensional BSDEs with finite and infinite time horizons
    Stochastic Processes and their Applications, 2011, 121, (3), 427-440 Downloads View citations (6)

2010

  1. On the existence of solutions to BSDEs with generalized uniformly continuous generators
    Statistics & Probability Letters, 2010, 80, (9-10), 903-909 Downloads
 
Page updated 2025-03-22